# SDR CA010727016

- Difficulty date: July 18, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 5,752 hours
- Engine: Pwa JT8D9A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR  1 TIRE THREAS SEPARATED FROM THE CARCASS DURING T/O ROTATION. DAMAGE ON EXTERIOR OF THE WING DOOR. THE NR 2 TIRE FAILED ON TAXI INTO RAMP IN YYC.
